# SDR UALA2008122206957

- Difficulty date: December 21, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 43,107 hours, 11,951 cycles
- Engine: Pwa PW2037
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32144882
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THE L ENG BLEED WON'T CLOSE WITH SWITCH OFF.  CYCLE LEFT END START SW AND APU BLEED OPENED. ALL INDICATIONS NORMAL. REPLACED RELAY K10282 LT AIR SUPPLY ENGINE START RELAY. REPLACED AIR GROUND SYS 2 RELAY K10201. OP CHECKS GOOD ON ENGINE RUN.
